Efficient quadrature and node positioning for exotic option valuation

Chung, S L and Ko, K and Shackleton, M B and Yeh, C T (2010) Efficient quadrature and node positioning for exotic option valuation. Journal of Futures Markets, 30 (11). pp. 1026-1057. ISSN 0270-7314

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Futures Markets
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45686
Deposited By:
Deposited On:
11 Jul 2011 18:36
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:33